# SDR DL757090097

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 1640 BL 10 LBL 36 HAS CORROSION ON FLOORBEAM UPPER AND LOWER SURFACE AROUND SEVERAL HOLE MULTIPLE AREAS CP 53-251-01-02 051, C/W AT SAA SAT ON N/R 123057 SAA JOB 82073700001.
